# SDR JR2R20251206654

- Difficulty date: December 6, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 19,916 hours, 12,063 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 14G0267011
- Condition: Chafed
- Location: Zone 400
- Part time: 19,916 hours, 12,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LOWER DRAIN MAST SEAL REPLACEMENT ON NR 1 ENGINE INBD CORE COWL,  FOUND DEEP CHAFE ON LOWER BEAM STRUCTURE.  REPAIRED IAW ETD & TECHNICAL INSTRUCTION.
